Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: A modal logic for Full LOTOS based on symbolic transition systems
Author(s): Calder, Muffy
Maharaj, Savi
Shankland, Carron
Contact Email:
Issue Date: 2002
Date Deposited: 23-Jan-2013
Citation: Calder M, Maharaj S & Shankland C (2002) A modal logic for Full LOTOS based on symbolic transition systems. Computer Journal, 45 (1), pp. 55-61.
Abstract: Symbolic transition systems separate data from process behaviour by allowing the data to be uninstantiated. Designing an HML-like modal logic for these transition systems is interesting because of the subtle interplay between the quantifiers for the data and the modal operators (quantifiers on transitions). This paper presents the syntax and semantics of such a logic and discusses the design issues involved in its construction. The logic has been shown to be adequate with respect to strong early bisimulation over symbolic transition systems derived from Full LOTOS. We define what is meant by adequacy and discuss how we can reason about it with the aid of a mechanized theorem prover.
DOI Link: 10.1093/comjnl/45.1.55
Rights: Publisher policy allows this work to be made available in this repository. Published in Computer Journal (2002) 45 (1): 55-61 by Oxford University Press. The original publication is available at doi: 10.1093/comjnl/45.1.55

Files in This Item:
File Description SizeFormat 
CJpaper.pdfFulltext - Accepted Version9.31 MBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.